Hokkaido Mathematical Journal

No.3

HIGUCHI Akira, MIYOSHI Hiroyuki, TSUJISHITA Toru,
Strict n-Hypercategories
Hokkaido Mathematical Journal, 31 (2002) pp.469-511
HAYASHI Makoto,
On the closure of an elementary abelian 2-subgroup of a finite group
Hokkaido Mathematical Journal, 31 (2002) pp.513-522
OLIVEIRA R.D.S., TARI F.,
On pairs of regular foliations in the plane
Hokkaido Mathematical Journal, 31 (2002) pp.523-537
CASAZZA Peter G., CHRISTENSEN Ole, LAMMERS Mark C.,
Perturbations of Weyl-Heisenberg frames
Hokkaido Mathematical Journal, 31 (2002) pp.539-553
AL-QASSEM Hussain, PAN Yibiao,
$L^{p}$ boundedness for singular integrals with rough kernels on product domains
Hokkaido Mathematical Journal, 31 (2002) pp.555-613
KLIMEK Maciej, KARLSSON Erlendur, MATSUURA Masaya, OKABE Yasunori,
A geometric proof of the fluctuation-dissipation theorem for the $\text{KM}_{2}\text{O}$-Langevin equation
Hokkaido Mathematical Journal, 31 (2002) pp.615-628
SUIZU Kaoru, MAEDA Sadahiro, ADACHI Toshiaki,
Characterization of totally geodesic K\"{a}hler immersions
Hokkaido Mathematical Journal, 31 (2002) pp.629-641
YOKUMOTO Ken,
Mutual exclusiveness among spacelike, timelike, and lightlike leaves in totally geodesic foliations of lightlike complete Lorentzian two-dimensional tori
Hokkaido Mathematical Journal, 31 (2002) pp.643-663
MAACK Torben,
An error in a proof in the paper "If S ⨉ T is semiperfect, is S or T perfect ?"
Hokkaido Mathematical Journal, 31 (2002) pp.665-665